# SDR SWAA2023101698517

- Difficulty date: September 8, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA500D AND STR21L FWD CARGO COMPARTMENT 2023-569509<[01] REPLACED GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7902 SHEET:174 REV: - SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7902 SHEET:174 REV: -  SEE INDIVIDUAL SIGNOFF BELOW AS RII
